Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 06 > No. 1


Note on Partial Differential Equations with Non-Constant Coefficients and Convolution Method

PP: 59-63
Adem Kılıcman, Hassan Eltayeb,
In this study we extend the classification of partial differential equations to the further using the convolutions products. The purpose of this study is to compute the solutions of some explicit initial-boundary value problems for one-dimensional wave equation with variable coefficients by means of Laplace transform which in general has no solution.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved